MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse from another shift tagged an arctic sun device stated that it was broken.Only message on the device was that it was registering a false patient temperature (pt) that was below the actual patient temperature (pt).Confirmed device was currently not in use.Encouraged to send device to biomed for evaluation.They could simulate patient temperature (pt) to test and determined if there was an issue.Noted clinical helpline was available 24/7 and they could call when the issue was occurring so that they troubleshoot live.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported event could not be determined.Reported issue was not reproduced during service.The device was evaluated upon receipt.During the evaluation it was found that the reported issue was not confirmed.The arctic sun stat was put through post repair functional verifications during which the device was heated above 30 degrees c, cooled below 6 degrees c, and the bypass flow was verified adjusted to 1.8 +-.05 l/m at 28 degrees c and -7.0 psi.The fluid delivery line was leak tested and passed.An electrical safety test and ctu calibration were performed and passed.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.The reported event is unconfirmed the risk review is not required.The reported event is unconfirmed, dhr review is not required.The reported event is unconfirmed, labeling/packaging review is not required.No additional actions can be taken at this time.Corrections: d, g, h.Udi format updated with available product information per gudid.H11: sections a through f, the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21697355
Report Number1018233-2025-02031
Device Sequence Number18309825
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)200526
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown